# SDR ASOA2012062901841

- Difficulty date: June 18, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Part time: 986,088 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT, RBL27 FROM FS 559+112 TO FS 621.0.  REMOVED FLOOR SUPPORT IAW SRM 51-41-02.  LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-11.
